| Catalog Number |
C-TPN-3.0-55 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/05/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported there was a small hole in the picc line just below where thick meets thin.It was also reported that repair challenges were encountered: used 2 kits as first kit did not let guide wire through, bunching when attaching repair kit.